Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the minimum norm property of the Fourier projection in $L^1$-spaces and in spaces of continuous functions


Author: Pol V. Lambert
Journal: Bull. Amer. Math. Soc. 76 (1970), 798-804
MSC (1970): Primary 4250, 4241, 4625, 4635; Secondary 4610, 1580, 2875, 4210, 4255
DOI: https://doi.org/10.1090/S0002-9904-1970-12557-5
MathSciNet review: 0293435
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. L. Berman, On a class of linear operators, Dokl. Akad. Nauk SSSR 85 (1952), 13-16. (Russian) MR 14, 57. MR 48707
  • 2. D. L. Berman, Linear trigonometric polynomial operations in certain functional spaces, Dokl. Akad. Nauk SSSR 88 (1953), 9-12. (Russian) MR 14, 767. MR 53394
  • 3. E. W. Cheney, C. R. Hobby, P. D. Morris, F. Schurer and D. E. Wulbert, On the minimal property of the Fourier projection, Trans. Amer. Math. Soc. 143 (1970), 249-258. MR 256044
  • 4. E. W. Cheney, C. R. Hobby, P. D. Morris, F. Schurer and D. E. Wulbert, On the minimal property of the Fourier projection, Bull. Amer. Math. Soc. 75 (1969), 51-52. MR 38 #4883. MR 236588
  • 5. G. Köthe, Topologische lineare Räume. I, Die Grundlehren der math. Wissenschaften, Band 107, Springer-Verlag, Berlin and New York, 1960. MR 24 #A411. MR 130551
  • 6. P. V. Lambert, Réalité des projecteurs de norme minimum sur certains espaces de Banach, Acad. Roy. Belg. Bull. Cl. Sci. (5) 53 (1967), 91-100. MR 37 #3280. MR 227696
  • 7. P. V. Lambert, Minimum norm projectors on the linear spaces of finite sets of characters, Doctoral Thesis, University of Brussels, January, 1969.
  • 8. P. V. Lambert, Minimum norm property of the Fourier projection in spaces of continuous functions, Bull. Soc. Math. Belg.4 (1969) 359-369. MR 273292
  • 9. P. V. Lambert, On the minimum norm property of the Fourier projection in L, Bull. Soc. Math. Belg. 4 (1969), 370-397. MR 273293
  • 10. S. Lozinskiĭ, On a class of linear operations, Dokl. Akad. Nauk SSSR 61 (1948), 193-196. (Russian) MR 10, 188. MR 26699
  • 11. R. Schatten, A theory of cross-spaces, Ann. of Math. Studies, no. 26, Princeton Univ. Press, Princeton, N. J., 1950. MR 12, 186. MR 36935

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4250, 4241, 4625, 4635, 4610, 1580, 2875, 4210, 4255

Retrieve articles in all journals with MSC (1970): 4250, 4241, 4625, 4635, 4610, 1580, 2875, 4210, 4255


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12557-5

American Mathematical Society